# SDR SWIA201229506

- Difficulty date: February 2, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N864AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7502
- Aircraft time: 26,376 hours, 21,506 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Failed
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT PITCHED UP.  (FLT 4826)  REPLACED THE FLAP CONTROL UNIT, THE LEFT FLAP POSITION TRANSMITTER, AND THE NR 1 DCU. PN: 622-9820-010 SN OFF: 14BD, PN: 860D100-18ABCD SN OFF: 1151.
